# SDR GLBA2001123

- Difficulty date: June 10, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 12,762 hours, 17,681 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1123640211
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR WARNING HORN WHEN GEAR IS RETRACTED.  REPLACED RELAY BOARD.
